Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Benilan, Philippe (1982) Comparison of solutions of nonlinear evolution problems with different nonlinear terms. Israel Journal of Mathematics , 42 (3). pp. 241-257. ISSN 0021-2172

Díaz Díaz, Jesús Ildefonso and Benilan, Philippe (2004) Pointwise gradient estimates of solutions to onedimensional nonlinear parabolic equations. Journal of Evolution Equations , 3 (4). pp. 577-602. ISSN 1424-3199

This list was generated on Wed Oct 1 03:05:40 2014 CEST.